The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 3, Issue 7


Contents: JAT Vol. 76 No.3, March. 94
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Marilyn Radcliff (radcliff@math.ohio-state.edu)
Guest





PostPosted: Mon Dec 02, 2002 1:01 pm    
Subject: Contents: JAT Vol. 76 No.3, March. 94
Reply with quote

Contents: JAT Vol. 76 No.3, March. 94

Journal of Approximation Theory, Volume 76, Number 3, March 1994

Table of Contents

Maoli Chang. The Behavior of Polyharmonic Cardinal Splines as Their Degree
Tends to Infinity, 287-302.

Charles K. Chui and Jian-Zhong Wang. Quasi-Interpolation Functionals on
Spline Spaces, 303-325.

M. Finzel. Linear approximation in $ell_n^infty$, 326-350.

S. Belmehdi and A. Ronveaux. Laguerre-Freud's Equations for the Recurrence
Coefficients of Semi-classical Orthogonal Polynomials, 351-368.

Vilmos Totik. Strong Converse Inequalities, 369-375.

Jarom'ir u Simu sa. Approximations of Two-Place Functions by Finite Sums
of Terms with Separable Variables, 376-392.

Ding-Xuan Zhou. Weighted approximation by Sz'asz--Mirakjan operators,
393-402.

Ding-Xuan Zhao. Weighted Approximation by Multidimensional Bernstein
Operators, 403-422.

Note

Kazuaki Kitahara. Weak Tchebycheff Systems, 423-425.

Marilyn Radcliff radcliff@math.ohio-state.edu
Department of Mathematics
The Ohio State University
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025317 seconds : 18 queries executed : GZIP compression disabled